Cohomology of Algebras Relative to a Variety.
Mathematische Zeitschrift, Tome 121 (1971), pp. 220-232
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__121_171560,
author = {Abraham S.-T. Lue},
title = {Cohomology of {Algebras} {Relative} to a {Variety.}},
journal = {Mathematische Zeitschrift},
pages = {220--232},
year = {1971},
volume = {121},
zbl = {0211.53404},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__121_171560/}
}
Abraham S.-T. Lue. Cohomology of Algebras Relative to a Variety.. Mathematische Zeitschrift, Tome 121 (1971), pp. 220-232. http://geodesic.mathdoc.fr/item/MZ_1971__121_171560/